# SDR 2022FA0000656

- Difficulty date: June 21, 2022
- Submitted: October 31, 2022
- Operation: General aviation
- System (JASC): 3340 · Exterior Lighting
- Part: Capacitor
- Part number: CGS721T250R4C
- Condition: Unknown
- Location: Power Supply
- Component: Power Supply, Bfgoodrich
- Component part number: 8ES45501200
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUSPECTED UNAPPROVED PART. REPORTED TO EASA (CAA NL) REF NR. 51574. UNIT HAS NOT BEEN RELEASED AS IT WAS DECLARED SCRAP. OEM P/N 9ML401427-00. EASA SUP PART QUESTIONAIRRE AVAILABLE ON REQUEST
